The Two-Dimensional Diophantine Approximation Constant.

T.W. Cusick

Monatshefte für Mathematik (1974)

  • Volume: 78, page 297-304
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Cusick, T.W.. "The Two-Dimensional Diophantine Approximation Constant.." Monatshefte für Mathematik 78 (1974): 297-304. <>.

author = {Cusick, T.W.},
journal = {Monatshefte für Mathematik},
pages = {297-304},
title = {The Two-Dimensional Diophantine Approximation Constant.},
url = {},
volume = {78},
year = {1974},

AU - Cusick, T.W.
TI - The Two-Dimensional Diophantine Approximation Constant.
JO - Monatshefte für Mathematik
PY - 1974
VL - 78
SP - 297
EP - 304
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.